# SDR QXEA2009111600956

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND CORROSION ON AVIONICS BAY DOOR INTERCOSTAL (FWD) 27L AT FS 364.  REMOVED 8 RIVETS IAW SRM 51-42-06-001-A01. BLENDED OUT CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-003-A01. PERFORMED LPI IAW LPI NDTM 51-20-008. TREATED, PRIMED AND PAINTED WORKED AREA IAW SRM 51-21-06-001-001-A01.  INSTALLED 8 RIVETS IAW SRM 51-42-06. PRIMED, PAINTED AND HARDCOATED IAW SRM 51-25-01-001-001-A01.  WORK PERFORMED IN CONFORMITY WITH REO670-53-21-513.
